# SDR HNAA2019042200105

- Difficulty date: April 17, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 47,676 hours, 40,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS  604     33-51  2049463  17APR19  CLT  CLOSE
      DURING APPROACH EMERGENCY LIGHT NOT ARMED MSG ON EIC
      AS, MSG PERSISTED FOR 5 MIN, EMER. LT CAME ON BY THE
      MSELVES.
FACT  17APR19  20:30  CLT
            PERFORMED EMERGENCY LIGHTS OPERATIONAL CHECK IAW AMM
             33-50-0
